# SDR USAA2012052400018

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DOOR ASSIST BOTTLES FOR R3 DOOR NEEDS TO BE SERVICED.  SERVICED R3 DOOR ASSIST BOTTLE IAW A330 AMM 52-1000-600-801-A, NO LEAKS NOTED.
